Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 107

1.

Lycopodium similiaplex-induced acute hepatitis: a case report.

Braschoss A.

Eur J Gastroenterol Hepatol. 2009 Jun;21(6):718-9. doi: 10.1097/MEG.0b013e32830ef747. No abstract available.

PMID:
19436175
2.

Lycopodium similiaplex-induced acute hepatitis: a case report.

Conti E, De Checchi G, Mencarelli R, Pinato S, Rovere P.

Eur J Gastroenterol Hepatol. 2008 May;20(5):469-71. doi: 10.1097/MEG.0b013e3282f1623d.

PMID:
18403950
3.

An Enzyte'ing' case of acute hepatitis.

Ramanathan VS, Mitropoulos E, Shlopov B, Eysselein V, Chung D, Reicher S, Pham BV.

J Clin Gastroenterol. 2011 Oct;45(9):834-5. doi: 10.1097/MCG.0b013e3181f3130c.

PMID:
20861797
4.

Acute hepatitis induced by Shou-Wu-Pian, a herbal product derived from Polygonum multiflorum.

Park GJ, Mann SP, Ngu MC.

J Gastroenterol Hepatol. 2001 Jan;16(1):115-7.

PMID:
11206309
5.

Drug-induced liver injury due to "natural products" used for weight loss: a case report.

Tarantino G, Pezzullo MG, di Minno MN, Milone F, Pezzullo LS, Milone M, Capone D.

World J Gastroenterol. 2009 May 21;15(19):2414-7.

6.

[Acute hepatitis induced by Camellia sinensis (green tea)].

Abu el Wafa Y, Benavente Fernández A, Talavera Fabuel A, Pérez Ramos MA, Ramos-Clemente JI.

An Med Interna. 2005 Jun;22(6):298. Spanish. No abstract available.

PMID:
16145729
7.

[Ingestion of Teucrium chamaedrys infusions: evidence of acute hepatitis after its reintroduction].

Sáenz De Miera Olivera I, Fernández Marcos C, Sáez-Royuela Gonzalo F.

Gastroenterol Hepatol. 2009 Jan;32(1):70-1. doi: 10.1016/j.gastrohep.2008.07.001. Epub 2008 Dec 31. Spanish. No abstract available.

PMID:
19174107
8.

[Phytotherapy and hepatitis].

Gavilán JC, Bermúdez FJ, Salgado F, Peña D.

Rev Clin Esp. 1999 Oct;199(10):693-4. Review. Spanish. No abstract available.

PMID:
10589261
9.

[Scullcap--liver damage. Mistletoe hepatitis].

Bruseth S, Enge A.

Tidsskr Nor Laegeforen. 1992 Aug 10;112(18):2389-90. Norwegian. No abstract available.

PMID:
1369618
10.

[Chronic cirrhogenic hepatitis induced by germander].

Dao T, Peytier A, Galateau F, Valla A.

Gastroenterol Clin Biol. 1993;17(8-9):609-10. French. No abstract available.

PMID:
8253327
11.

[Acute liver injury induced by green tea extracts].

Lorenzo-Almorós A, Polo-Sabau J, Barrio-Dorado Mdel P, Ruggiero García M.

Gastroenterol Hepatol. 2015 Jan;38(1):44-5. doi: 10.1016/j.gastrohep.2014.07.004. Epub 2014 Sep 7. Spanish. No abstract available.

PMID:
25205081
12.

[Acute hepatitis probably induced by Fumaria and Vitis vinifera tinctoria herbal products].

Bonnet D, Mejdoubi S, Sommet A, Alric L.

Gastroenterol Clin Biol. 2007 Nov;31(11):1041-2. French. No abstract available.

13.

[A severe case of drug-induced allergic hepatitis in herbal medicine].

Mizoguchi Y, Miyajima K, Sakagami Y, Yamamoto S.

Nihon Naika Gakkai Zasshi. 1986 Oct;75(10):1453-6. Japanese. No abstract available.

PMID:
3805846
14.

"Green juice"-associated granulomatous hepatitis.

Mifuji R, Iwasa M, Tanaka Y, Hori Y, Araki J, Kaito M, Adachi Y.

Am J Gastroenterol. 2003 Oct;98(10):2334-5. No abstract available.

PMID:
14572599
15.

[Acute hepatitis due to Exolise, a Camellia sinensis-derived drug].

Vial T, Bernard G, Lewden B, Dumortier J, Descotes J.

Gastroenterol Clin Biol. 2003 Dec;27(12):1166-7. French. No abstract available.

16.

[Acute hepatitis due to kava-kava and St John's Wort: an immune-mediated mechanism?].

Teschke R.

Dtsch Med Wochenschr. 2006 Aug 25;131(34-35):1880-1; author reply 1882-3. German. No abstract available.

PMID:
16915552
17.

Acute hepatitis associated with the use of an herbal supplement (Polygonum multiflorum) mimicking iron-overload syndrome.

Laird AR, Ramchandani N, deGoma EM, Avula B, Khan IA, Gesundheit N.

J Clin Gastroenterol. 2008 Aug;42(7):861-2. doi: 10.1097/MCG.0b013e3181492515. No abstract available.

PMID:
18580499
18.

[Necrotizing hepatitis after taking herbal remedies].

Strahl S, Ehret V, Dahm HH, Maier KP.

Dtsch Med Wochenschr. 1998 Nov 20;123(47):1410-4. German.

PMID:
9856112
19.

[Illness and jaundice. Copalchi toxic hepatitis].

Hernández Marcos A, Ruiz Felipe M, Sierra Bergua B, Rubio Gómez M, Sáenz Abad D.

Semergen. 2016 Apr;42(3):204-5. doi: 10.1016/j.semerg.2015.03.003. Epub 2015 Apr 20. Spanish. No abstract available.

PMID:
25908214
20.

Fulminant hepatitis during self-medication with hydroalcoholic extract of green tea.

Gloro R, Hourmand-Ollivier I, Mosquet B, Mosquet L, Rousselot P, Salamé E, Piquet MA, Dao T.

Eur J Gastroenterol Hepatol. 2005 Oct;17(10):1135-7.

PMID:
16148563

Supplemental Content

Support Center